Continuity of topological entropy for perturbation of time-one maps of hyperbolic flows

RADU SAGHIN , Jiagang Yang

Research output: Contribution to journalArticlepeer-review

6 Scopus citations

Abstract

We consider a C1 neighborhood of the time-one map of a hyperbolic flow and prove that the topological entropy varies continuously for diffeomorphisms in this neighborhood. This shows that the topological entropy varies continuously for all known examples of partially hyperbolic diffeomorphisms with one-dimensional center bundle.

Original languageEnglish
Pages (from-to)857-875
Number of pages19
JournalIsrael Journal of Mathematics
Volume215
Issue number2
DOIs
StatePublished - 1 Sep 2016

Fingerprint Dive into the research topics of 'Continuity of topological entropy for perturbation of time-one maps of hyperbolic flows'. Together they form a unique fingerprint.

Cite this